|Exhaustion and Med Switch
Jan 18, 2012
I was on TRUVADA/REYETAZ/NORVIR for over 5 years. Due to stomach issues I was had to switch my meds and was on TRUVADA/NORVIR/PREZISTA for about 6 weeks. I started getting horrible headaches. My DR thought it oould be the Prezista and so now she has me on a TRUVADA/ISENTRESS combo. The thing is that I am feeling extremely tired out. More than normal. I have also been on Lexapro for over a year after two years of being on celexa. Any idea what could be causeing such exhaustion. I just started the new combo less than a week ago. Could it be the med switch?
| Response from Dr. Henry
You have been unlucky since those regimens are often well tolerated!!! Isentress can cause fatigue is small subset of patients-seems unlikely to be due to the Lexapro since you had been on it for one year without the headache/fatigue if I am reading your note properly. If you have no history of drug resistance and there is no other clear explanation for the new severe headache/fatigue then consideration of a further switch in regimens if things dont improve (NNRTs such as nevirapine, rilpivirine, efavirenz or alternative boosted PIs or wait for the QUAD pill or even maraviric if tested for CCR5 virus plus either Truvada or Epzicom if HLA B5701 negative). KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.